Comments for My son

Average Rating starstarstarstarstar

Click here to add your own comments

Apr 11, 2011
Rating
starstarstarstarstar
Reply to your son' Crohns treatment
by: Inna

Hello Marina,

Thanks for your question.

Your son's current source of pain may be completely irrelevant to tapering Entecort.

It may be new flare up. It may be a stomach virus or something else.

When the doctor decided to taper off Crohn's medications the condition of the patient is usually very stable and symptom free (no flare ups) for a while.

Most doctors are very cautious about weaning off Crohn's medications and I'm sure that your doctor is not an exception.

Most patients I know did not flare up because their Crohn's medcations doses were being lowered.

You would need to consider two things:

One; if he continues to have pain and that pain worsens then it's most likely a new flare up and you would need to speak to your doctor-gastroenterologist right away. He or she may want to increase the dose again.

Two; if this pain is related to him eating certain foods, then maybe it's a food intolerance of some sort and you should be looking at the source of this problem.

I can help your son. I've helped many Crohn's patients. Just read Functional Medicine page and consider alternative options. The method I practice truly works.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Ask Questions.

Return to My son.

My New! Book Will Help You!

Check it out HERE.